# SDR USAA2009070691698

- Difficulty date: June 18, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT WEB BETWEEN BS 927 TO BS 947, LBL 55.  REPLACED SUPPORT WEB BETWEEN BS 927 TO BS 947, LBL 55 IAW SRM 51-40-02.
